MathSciNet Relay Station
MathSciNet bibliographic data
MR2663005 35L65 (57R99)
Azevedo, Arthur V.; Eschenazi, Cesar S.; Marchesin, Dan; Palmeira, Carlos F. B. Topological resolution of Riemann problems for pairs of conservation laws. Quart. Appl. Math. 68 (2010), no. 2, 375–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement